So i am on the pill but i had sex with my man and i got scared since we usually wear a condom but this time we didnt .. i got so scared that i went to buy the plan b pill.. i took it 16 hours after intercourse and it has been 2 weeks since then ... i have had cramping which is normal but then i have back pain like i have never had .. i am not supposed to start my period until next thrusday and i know its early but i have taken 3 pregnancy all negative. i also have been really tired but i am also getting over the flu.. I wouldnt mind being pregnant if i wasnt in a long distance relationship with my man . What do you guys think ?
Plan B is a massive dose of hormone & it can give you lots of hormonal symptoms, such as all the ones you have listed.
You could find your periods don't go back to normal for a month or two.
It's therefore possible that your period could be late. At that point you can do a test to see if it's just the Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2014 • 2 answers
Posted 26 May 2014 • 1 answer
Posted 22 Sep 2014 • 1 answer
Levonorgestrel - I'm very freaked out right now, I had taken plan b a month ago after my boyfriends?
Posted 22 Aug 2015 • 1 answer
Posted 20 Aug 2016 • 1 answer